number of downloads : ?
Title Transcription
オクレ カタ ビブン ホウテイシキ NT=NTA-BNT-1-CNT-2 ニ ツイテ
Title Alternative
On the delay-differential equation N^^・(t)=N(t)(a-bN(t-1)-cN(t-2))
File
language
eng
Author
Furumochi, Tetsuo
Description
Boundedness and asymptotic behavior of solutions and existence of periodic solutions of the scalar generalized logistic equation N^^・(t) = N(t) (a - bN(t - 1) - cN(t - 2)) are discussed. In particular, we show partial global uniform asymptotic stability of the constant solution N (t) = a/(b + c), and existence of nontrivial periodic solutions by using a Hopf bifurcation and a fixed point theorem for a closed convex set.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
23
Start Page
57
End Page
71
ISSN
03879925
Published Date
1989-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering
このエントリーをはてなブックマークに追加